# SDR 2022F00182

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Component: Ratio Changer A, Boeing
- Component part number: 654637028
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIRGIN AUSTRALIA AIRCRAFT BOEING B737 REGISTRATION VH-VUY IS UNDERGOING MAINTENANCE AT ETIHAD AIRWAYS ENGINEERING (EYENG) FACILITY. (FAA APPROVAL NUMBER 2GUY107C). DURING REPLACEMENT OF NEW SERVICEABLE RATIO CHANGER ASSY, THE FOLLOWING DEFECTS WERE IDENTIFIED:

   I. THE QUADRANT MOVEMENT IS OBSTRUCTED BY THE WRONG DIRECTION OF BOLTS INSTALLATION.
   II. THE UPPER ATTACHING BRACKET WITH THE STRUCTURE WAS FOUND INSTALLED IN THE WRONG DIRECTION.
   III. SEVERAL WASHERS ARE MISSING ON THE ASSY COMPARED TO THE REMOVED ONE.

NOTE: THE COMPONENT WAS OVERHAULED ON 30 SEPTEMBER 2021 BY PERFORM AIR INTERNATIONAL, INC. FAA FORM TRACK # PA1288977
